MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM VA LCKNG SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 38MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM VA LCKNG SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 38MM; SCREW, FIXATION, BONE
Model Number 02.211.038
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Event date unknown.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, a hardware removal was performed due to pain.It was noted one (1) broken screw was found during the revision surgery.This was not known prior to the surgery.All hardware was completely removed except a 2.7 mm variable angle locking screw.The head of the screw was removed but the shaft of it remained in the patient.The original implantation date was unknown.There was a surgical delay of one (1) minute.The procedure was successfully completed.This is report 4 of 10 for (b)(4).This complaint is linked to (b)(4) and (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.7MM VA LCKNG SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 38MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10618965
Report Number2939274-2020-04433
Device Sequence Number2439129
Product Code HWC
UDI-Device Identifier10886982053701
UDI-Public(01)10886982053701
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K100776
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.211.038
Device Catalogue Number02.211.038
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/02/2020
Supplement Date Received by Manufacturer10/02/2020
Initial Report FDA Received Date10/02/2020
Supplement Report FDA Received Date10/02/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.0MM CORTEX SCREW 6MM; 2.0MM CORTEX SCREW 6MM; 2.0MM CORTEX SCREW 6MM; 2.7MM VA LCKNG SCREW 38MM; 2.7MM VA LCKNG SCREW 38MM; 2.7MM VA LCKNG SCREW 38MM; 2.7MM VA LCKNG SCREW 38MM; 2.7MM VA LCKNG SCREW 38MM; 2.7MM VA LCKNG SCREW 38MM; 2.0MM CORTEX SCREW 6MM; 2.0MM CORTEX SCREW 6MM; 2.0MM CORTEX SCREW 6MM; 2.7MM VA LCKNG SCREW 38MM; 2.7MM VA LCKNG SCREW 38MM; 2.7MM VA LCKNG SCREW 38MM; 2.7MM VA LCKNG SCREW 38MM; 2.7MM VA LCKNG SCREW 38MM; 2.7MM VA LCKNG SCREW 38MM
Outcome Attributed to Adverse Event Required Intervention;